# SDR HNAA2011062100179

- Difficulty date: June 19, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 48,236 hours, 54,089 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 0204120000204130
- Condition: Inoperative
- Location: Aux
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUXILIARY BATTERY HOT CAUTION LIGHT ILLUMINATED AFTER TAKEOFF.  R & R MAIN AND AUX BATTERIES IAW 24-32-00.  OPS CHECKED GOOD.
